# SDR YENA2023060500573

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 27,515 hours, 8,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873433
- Condition: No Test
- Location: 13wl-Batt
- Part time: 5,900 hours, 2,041 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA. 'EMERGENCY POWER SUPPLY UNIT (13WL) FAILED SELF-TEST; REPLACED EPSU BATTERY IAW AMM 33-51-38.
